# SDR SIMA201805142004

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,141 hours, 28,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  LUBRICATED THE PAX DOOR ROLLERS IAW AMM 52-11-00,  PERFORMED A DOOR ACTUATING HANDLE TEST IAW AMM 52-18-00, EM-52-029. OPS CHECKED GOOD. THE DOOR OPENS AT 35 LBS.
